Affordable Access

Publisher Website

Minimization of the root of a quadratic functional under an affine equality constraint

Authors
Journal
Journal of Computational and Applied Mathematics
0377-0427
Publisher
Elsevier
Publication Date
Volume
216
Issue
2
Identifiers
DOI: 10.1016/j.cam.2007.05.010
Keywords
  • Minimization
  • Root Of Quadratic Functional
  • Relative Projection
  • Covariance
  • Portfolio Selection
Disciplines
  • Computer Science
  • Economics
  • Medicine

Abstract

Abstract We present a way of solving the problem of minimizing the root of quadratic functional subject to an affine constraint. We give an explicit formula for computing the solutions of such a problem. This is of interest for solving significant problems of financial economics as well as some classes of feasibility and optimization problems which frequently occur in tomography and other fields.

There are no comments yet on this publication. Be the first to share your thoughts.